# SDR SWIA202264892

- Difficulty date: January 19, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N732SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10194
- Aircraft time: 45,519 hours, 29,448 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER CENTER HINGE FITTINGS BEARINGS HAVE PLAY (UPPER CENTER HINGE & LOWER CENTER HINGE)     (C-CHECK RO 3/11/2022)    REMOVED NO.2 AND NO.3 RUDDER HINGE ASSY. REF. CRJ700 SRM 51-42-21-001-001-A01 AND CRJ700 SRM 51-42-06-001-001-A01. COMPLIED WITH RIL#1231 REV. NC.  NO.2 AND NO.3 RUDDER HINGE ASSY. HOUSING BEARING BORE DIAMETER FOUND TO HAVE SEVERE INTERGRANULAR WEAR DAMAGE AND FOUND TO BE OUT OF LIMITS. LOCATED AND DRILLED NO.2 RUDDER HINGE ASSY. PN AV670-21081-015 AND NO.3 RUDDER HINGE ASSY. PN AV670-21081-013 REF. CRJ700 SRM 51-40-11-001-001-A01. INSTALLED 2EA RUDDER HINGE ASSY. REF. CRJ700 SRM 51-42-21-001-001-A01 AND DRAWING AV670-21200 REV. -G DATED 04/01/08.
